Show simple item record

dc.contributor.authorCaceres, J
dc.contributor.authorHernando, C
dc.contributor.authorMora, M
dc.contributor.authorPelayo, IM
dc.contributor.authorPuertas, ML
dc.contributor.authorSeara, C
dc.contributor.authorWood, DR
dc.date.available2014-05-21T20:50:53Z
dc.date.issued2007-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000248103100011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationCaceres, J., Hernando, C., Mora, M., Pelayo, I. M., Puertas, M. L., Seara, C. & Wood, D. R. (2007). On the metric dimension of cartesian products of graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 21 (2), pp.423-441. https://doi.org/10.1137/050641867.
dc.identifier.issn0895-4801
dc.identifier.urihttp://hdl.handle.net/11343/27837
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherSIAM PUBLICATIONS
dc.subjectPure Mathematics
dc.titleOn the metric dimension of cartesian products of graphs
dc.typeJournal Article
dc.identifier.doi10.1137/050641867
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleSIAM Journal on Discrete Mathematics
melbourne.source.volume21
melbourne.source.issue2
melbourne.source.pages423-441
melbourne.publicationid129598
melbourne.elementsid312720
melbourne.contributor.authorWOOD, DAVID
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1095-7146
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record